# SDR HEEA955080

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: King, KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DIALED IN NUMBERS ARE NOT THE ONES RECEIVED. FOUND EXTRA NUMBERS ON SCOPE WHEN DIALING IN NUMBERS.  CLEANED CONTACTS ON ALL WAFER SWITCHES.  REPAIRED.  ADJUSTED POWER OUT AND PULSE WIDTH.  REPLACED WEAK PHOTOCELL V301.  REPLACED CRACKED FACEPLATE.  UNIT HAD WEAK RECEIVE.  REPLACED MIXER DIODE CR202 AND ALIGNED RECEIVER.  REPAIRED.  INSTALLED HEATSINK BEHIND TRANSISTOR Q415 AS PER KING SERVICE BULLETIN KT76A-6.  BENCH CHECK GOOD.
